# SDR SWAA2013011811545

- Difficulty date: January 18, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 31,832 hours, 20,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH CLEAR EMERGENCY ESCAPE PATH LIGHT ASSY ON AISLE SIDE SEAT 1D ARE INOP.  FOUND SEAT 1D EMERGENCY LIGHTS OPERATE NORMALLY PER AMM.
